Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have difficulty swallowing and burning under left jaw. Taking steroids. Am Cushings disease survivor. Remedy?

Hi, I am 45 y o female survivor of Cushings Disease. My pituitary tumor went undiagnosed for 16 years, and it took 5 surgeries and gamma knife radiation to cure me. I ve lost 100 lbs but still am moderately obese. I am concerned about CAD since having difficulty swallowing , and a constant burning from under my left jaw down my neck and across my collarbone. Sx have been present for about a year. I had to have my adrenals removed, so I am on replacement steroids forever. Should I get some kind of cardiac workup, or does this not sound cardio-related?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Cardiologist 's  Response
CUSHING syndrome is associated with an increased incidence of cardiovascular risk factors such as systemic arterial hypertension, impaired glucose tolerance or diabetes, central obesity, hyperlipidemia, and hypercoagulability and Metabolic syndrome.
you should go to cardiologist and investigate thoroughly ( ECG/ECHO/STRESS TEST/ LIPID PROFILE) and control BP/LIPID.
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor